Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The finite convolution transform


Authors: Jerome Blackman and Harry Pollard
Journal: Trans. Amer. Math. Soc. 91 (1959), 399-409
MSC: Primary 44.00
MathSciNet review: 0107135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, 1st ed., Oxford, 1937.
  • [2] -, The theory of functions, Oxford, 1939.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107135-2
Article copyright: © Copyright 1959 American Mathematical Society